# SDR CALA9900644

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13066
- Make and model: Doug DC-10-30
- Aircraft serial: 46591
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING LOWER SKIN PANEL OF LANDING GEAR VANE DELAMINATED ON THE UPPER AND LOWER SURFACE.  THE UPPER AND LOWER SKIN WAS REPAIRED IAW SRM 51-71-00, PARAGRAPH 18B.
